CureZone   Log On   Join
Re: Severe reaction to probiotic Candida die off and Chelated Molybdenum
 
linenup Views: 2,949
Published: 6 years ago
 
This is a reply to # 2,327,587

Re: Severe reaction to probiotic Candida die off and Chelated Molybdenum


My suspicion is that the bacteria in the probiotic set off the immune system and this is why you are seeing this inflammatory condition. The immune system is dysregulated because of the primary infection which means that that likely the immune system did not like that form of bacteria put into the system.

When the immune system hyper reacts then it spills out lots of strong chemicals which are all strong oxidants. These oxidants then overwhelm the body and you see these symptoms. In other words, your body is being poisoned by the immune response.

When this happens for me, I use bulk charcoal which has been a great weapon, it will pull out toxins like crazy. I also use Vitamin E and other antioxidants. Buffering agents will also neutralize the acids that are created by the immune reaction. Buffering agents would include magnesium, potassium and sodium. Ionic minerals contain these agents and neutralize toxins. There are a number of products such as IonCharge by Source Naturals.

Candida can be bad but there could be a number of other pathogens that inhabit the gut including parasites. parasites are more problematic than candida in most cases. In my case this was true. Test the protocols for candida and if you do not see improvement then other pathogens should be considered.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.984 sec, (1)